CureZone   Log On   Join
Re: Mercury dump... means increase in symptoms, right?
 
lilywhite Views: 11,894
Published: 11 years ago
 
This is a reply to # 1,965,637

Re: Mercury dump... means increase in symptoms, right?


Hey Cgally!

I just happened to read a past posting you made and apparently your Amalgams were removed about 16 months ago.

heads up...your body dump happened 6 months after you got all of your Amalgams removed. IT DOES NOT happen 6 months after you begin chelating.

if your body is going wonky then your organs/systems need supporting.

count your blessings THE WORST part is over :)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.org

1.844 sec, (1)